# SDR MASA200500016

- Difficulty date: January 6, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,452 hours, 9,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING DOOR AT 12A EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED A LIGHT STRIP BUT DID NOT FIX THE PROBLEM.  MAINTENANCE RESECURED A LOOSE WIRE AND REPLACED THE POWER SUPPLY (OVERWING LT EXIT MARKER P/N 7444-25).
